Shalender Bhasin, MB, BS

Brigham And Women's Hospital

Brigham And Women's Hospital
Phone: (617) 525-9040


sbhasin@partners.org

Shalender Bhasin, MB, BS

Brigham And Women's Hospital

EDUCATIONAL TITLES

  • Professor, Medicine, Harvard Medical School
  • Professor, Medicine, Brigham And Women's Hospital

DF/HCC PROGRAM AFFILIATION

Publications

Powered by Harvard Catalyst
  • Bhasin S, Gill TM, Reuben DB, Latham NK, Gurwitz JH, Dykes P, McMahon S, Storer TW, Duncan PW, Ganz DA, Basaria S, Miller ME, Travison TG, Greene EJ, Dziura J, Esserman D, Allore H, Carnie MB, Fagan M, Hanson C, Baker D, Greenspan SL, Alexander N, Ko F, Siu AL, Volpi E, Wu AW, Rich J, Waring SC, Wallace R, Casteel C, Magaziner J, Charpentier P, Lu C, Araujo K, Rajeevan H, Margolis S, Eder R, McGloin JM, Skokos E, Wiggins J, Garber L, Clauser SB, Correa-De-Araujo R, Peduzzi P. Strategies to Reduce Injuries and Develop Confidence in Elders (STRIDE): A Cluster-Randomized Pragmatic Trial of a Multifactorial Fall Injury Prevention Strategy: Design and Methods. J Gerontol A Biol Sci Med Sci 2017. PubMed
  • Van Wagoner RM, Eichner A, Bhasin S, Deuster PA, Eichner D. Chemical Composition and Labeling of Substances Marketed as Selective Androgen Receptor Modulators and Sold via the Internet. JAMA 2017; 318:2004-2010. PubMed
  • Guo W, Schmidt PJ, Fleming MD, Bhasin S. The Effects of Testosterone on Erythropoiesis in a Female Mouse Model of Anemia of Inflammation. Endocrinology 2016. PubMed
  • Shehzad Basaria, M.D., Andrea D. Coviello, M.D., Thomas G. Travison, Ph.D., Thomas W. Storer, Ph.D., Wildon R. Farwell, M.D., M.P.H., Alan M. Jette, Ph.D., Richard Eder, B.A., Sharon Tennstedt, Ph.D., Jagadish Ulloor, Ph.D., Anqi Zhang, Ph.D., Karen Choong, M.D., Kishore M. Lakshman, M.D., Norman A. Mazer, M.D., Ph.D., Renee Miciek, M.S., Joanne Krasnoff, Ph.D., Ayan Elmi, B.A., Philip E. Knapp, M.D., Brad Brooks, B.S., Erica Appleman, M.A., Sheetal Aggarwal, B.S., C.C.R.P., Geeta Bhasin, B.A., Leif Hede-Brierley, Ashmeet Bhatia, M.B., B.S., Lauren Collins, R.N.P., Nathan LeBrasseur, Ph.D., Louis D. Fiore, M.D., and Shalender Bhasin, M.D.. Adverse Events Associated with Testosterone Administration N Engl J Med 2010.